# SDR HALA2017010100570

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 25,205 hours, 3,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IMMEDIATELY AFTER DOORS CLOSED, WHITE SMOKE THAT SMELLED LIKE A HOT PACK MOMENTARILY CAME FROM FO SIDE VENT.  TURNED OFF PACKS NO ODOR IN CABIN.   INSPECTED THE E/E COMPARTMENT FOR OBVIOUS DEFECTS, NONE FOUND, RAN BOTH PACKS NO ODOR NOTED, VISUAL INSPECTION OF APU NO LEAKS NOTED,  PERFORMED COCKPIT AND CABIN TEMP CONTROL TEST IAW AMM 21-63-00-730-801A, TEST PASSED, NO FAULTS NOTED ON GROUND. OK TO CONTINUE.
